MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon deflation failure occurred.The target lesion was located in the severely calcified superficial femoral artery.A 4.0 x 220 x 150 sterling balloon catheter was advanced for dilatation.However, it was noted that the balloon could not get contrast to deflate and it stayed inflated.Another wire was advanced as a buddy wire to pop the balloon and to get the balloon out.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9081152
Report Number2134265-2019-11249
Device Sequence Number11418925
Product Code LIT
UDI-Device Identifier08714729860310
UDI-Public08714729860310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2020
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0023650985
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR